# SDR ASOA201706024034

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 37,735 hours, 29,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, THE CENTER FLOOR SUPPORT GUSSET AT FRAMES 60 - 61 WAS FOUND TO BE CORRODED BEYOND LIMITS. MAINTENANCE REMOVED AND REPLACED THE AFFECTED GUSSET, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
